# SDR 08FDEA04869

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,527 hours, 15,509 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: A2721206000060Z
- Condition: Corroded
- Location: Rudder Servo
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RUDDER SERVO ACTUATOR BELLCRANK AT RIB 12 HAS CORROSION.
